# SDR COMA0060530

- Difficulty date: June 21, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 1,005 hours, 1,025 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT AND CABIN TOILET SMOKE WARNING AND APU AUTO SHUT DOWN.  SECURED APU AND DEFERRED MAINTENANCE PER MEL.
